# SDR CA111215006

- Difficulty date: December 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 27,730 hours
- Engine: Cfmint CFM567B27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A48107
- Condition: Failed
- Location: Cockpit
- Part time: 30,927 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE CAPT`S NR 2 WINDOW SHATTERED.  CAPTAIN`S NR 2 WINDOW WAS REPLACED IAW AMM 56-12-11 AS WELL AS THE WINDOW HEAT ELECTRICAL TAP INSPECTED IAW WDM 30-41-12 FOR CORRECT POSITION.  OK FOR FURTHER SERVICE.  WINDOW TIME SINCE NEW: 30927, CYCLES SINCE NEW: 11,818 AND TIME SINCE O/H: 14,507.
